Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Curves and lattices of points in the minkowski plane

Peri, Carla (1991) Curves and lattices of points in the minkowski plane. Revista Colombiana de Matemáticas; Vol. 25, núm. 1-4 (1991); 17-34 0034-7426 .

Texto completo

[img]
Vista previa
PDF
5MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

The main goal of this work is to derive an integral formula refering to bounded convex sets (section 3), in order to obtain some results involving lattices of points in the Minkowski plane (seccion 4). To prove such a formula it is necessary to develop some tools of differential geometry in the large. This is done in section 2, where the turning tangents theorem for Euclidean curves is carried over to Minkowski plane.

Tipo de documento:Artículo - Article
Palabras clave:Integral formula; bounded convex sets; lattice points; Minkowski plane; tools, differential geometry, drawing tangents theorem; curves Euclid
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33509
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 09:23
Ultima modificación:05 Junio 2018 20:39
Ultima modificación:05 Junio 2018 20:39
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox